Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Motion of level sets by mean curvature. II


Authors: L. C. Evans and J. Spruck
Journal: Trans. Amer. Math. Soc. 330 (1992), 321-332
MSC: Primary 58E99; Secondary 35K55, 53A07, 58G11
MathSciNet review: 1068927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of short time existence for the classical motion by mean curvature of a smooth hypersurface. Our method consists in studying a fully nonlinear uniformly parabolic equation satisfied by the signed distance function to the surface


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E99, 35K55, 53A07, 58G11

Retrieve articles in all journals with MSC: 58E99, 35K55, 53A07, 58G11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1068927-8
Article copyright: © Copyright 1992 American Mathematical Society